# SDR CALA2024121301503

- Difficulty date: December 11, 2024
- Submitted: December 13, 2024
- Operation: Air carrier
- Aircraft: N452UA
- Make and model: Airbus A320-232
- Aircraft serial: 955
- Aircraft time: 78,382 hours, 33,195 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: No Discrepancy
- Location: Zone 200
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

OPERATIONAL CHECK OF CABIN EMERGENCY LIGHTS {A3NB-33-3-6012} - OVER WING EMERGENCY ILLUMINATION LIGHTS INOP ON BOTH SIDES. PERFORMED EMERGENCY LIGHT TEST THROUGH PTP PANEL, HAD SPOTTER WATCHING BOTH SIDES. OVERWING LIGHTS CAME ON, PTP EMERGENCY TEST SHOWS NO EXTERNAL LIGHT FAILURES. CLEARING LP.
